# SDR 96ZZZX3531

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Propeller: Mcauly 1A100MCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED IN ORDER TO STRIP AND PAINT.  FOUND VERY HEAVILY CORRODED INSIDE OF THE CENTER HUB HOLE, 360 DEGREES ALL THE WAY AROUND.  SOME PITS WERE .080 INCH - .090 INCH DEEP OR MORE.  THERE WAS NO OTHER CORROSION FOUND ANYWHERE ELSE ON THE PROPELLER.
